# SDR 2007UALA01286

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,523 hours, 34,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT RT TRACK SECTION (ADJACENT TO DOOR ) HAS CORROSION ON FLOOR FLANGE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED EXISTING EXFOLIATION. INSTALLED NEW FLOOR SUPPORT & NUTPLATES.  INSTALLED NEW TRACK AND 2 FT OF SPLICE ANGLE.
